Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm wondering if anyone can help. I have been taking vitamin D (I was taking D3, but now I am taking D2, as I am vegetarian) for about 4 months now. I am only taking 1,000IU of vitamin D2 per day. But it really clears my spots :dance:

BUT over the last 48 hours I have developed a pain on my left foot, where the toes join to the foot. It's a pain just like cramp, but it won't go away. It came on suddenly. It hurts me to walk, so I have to hobble around.

So, I am wondering whether this is a sign of too much vitamin d, and therefore too much calcium? I am hoping this isn't the case, for the sake of my skin.

Or could it be that this sudden symptom is a lack of something else, like salt, water, or cod liver oil? I might be being overly cautious, posting on here, but the pain isn't going away and I don't want to stop taking the D2 unless I really have to.

Thanks!

Share this post


Link to post
Share on other sites

Go see a doctor. Don't listen to anybody else on here. Only a doctor can help you.

D3 is really the better supplement. I would highly recommend taking this over D2.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×